Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 3, 2012, 12:55 PM EST for Wayne County, Georgia. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2012, 12:55 PM EST (17:55 UTC)
- Expired
- Mar 3, 2012, 1:16 PM EST
- In force
- 21 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Wayne County, GA
The radar
The Charleston,SC radar (KCLX), 134 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 1:00 PM EST | FUNNEL CLOUD | Jesup, GA | FUNNEL CLOUD SPOTTED BY SHERIFF IN JESUP. NO DAMAGE WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 7:35 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
402
WUUS52 KJAX 031755
SVRJAX
GAC305-031830-
/O.NEW.KJAX.SV.W.0016.120303T1755Z-120303T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1255 PM EST SAT MAR 3 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WAYNE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 130 PM EST
* AT 1255 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR JESUP...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3177 8195 3176 8191 3173 8190 3171 8187
3167 8184 3166 8181 3160 8172 3159 8172
3152 8209 3175 8207 3180 8196
TIME...MOT...LOC 1755Z 244DEG 53KT 3169 8180
$$
PETERSON1 follow-up statement
602
WWUS52 KJAX 031816
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
116 PM EST SAT MAR 3 2012
GAC305-031826-
/O.CAN.KJAX.SV.W.0016.000000T0000Z-120303T1830Z/
WAYNE GA-
116 PM EST SAT MAR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SATURDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3177 8195 3176 8191 3173 8190 3171 8187
3167 8184 3166 8181 3160 8172 3159 8172
3152 8209 3175 8207 3180 8196
TIME...MOT...LOC 1816Z 244DEG 53KT 3182 8147
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 9:45 AM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 3, 9:45 AM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
945 AM EST SAT MAR 3 2012
...SLIGHT RISK OF SEVERE STORMS THROUGH TONIGHT AND FLOOD WATCH
FOR SE GA THIS AFTN AND EARLY THIS EVENING...
...TORNADO WATCH FOR PORTIONS OF SOUTHEAST GEORGIA INTO EARLY
AFTERNOON...
.UPDATE...SFC ANALYSIS SHOWS A COLD FRONT FROM ERN GA TO EXTREME
SE AL WHERE A FRONTAL WAVE HAS BEEN DEVELOPING. AHEAD OF COLD
FRONT...NMRS SHOWERS AND SCT TSTMS HAVE BEEN DEVELOPING EARLY THIS
MORNING. STRONGEST CONVECTION IS OVER THE FL PANHANDLE AND SW GA
AT THIS TIME. LATEST RADAR TRENDS SHOW CONVECTION WEAKENS A BIT AS
IT ENTERS OUR NW ZONES LIKELY DUE TO MOVING OUT OF AHEAD OF
STRONGER DYNAMICS AND DRIER AIR ALOFT. THE JAX SOUNDING SHOWS
STRONG SUBSIDENCE/DRIER AIR ABOVE ABOUT 760 MB AND PWAT OF JUST
UNDER 1 INCH. FURTHER W TLH SOUNDING SHOWS HIGHER PWATS NEAR 1.3
INCHES AND MORE FAVORABLE ENVIRONMENT FOR DEEP CONVECTION.
BEFORE COLD FRONT MOVES INTO THE AREA TONIGHT...TEMPS TODAY
EXPECTED TO WARM TO THE UPPER 70S N TO MID 80S S ZONES. GUSTY
WINDS OUTSIDE OF CONVECTION EXPECTED AS TEMPS WARM DUE TO MIXING
AND ANTICIPATE GUSTY WINDS OF 30 TO 40 MPH LATER THIS MORNING
INTO THE AFTN HOURS. LAKE WIND ADVY IS IN EFFECT FOR THIS.
SEE NO REASON TO DEVIATE FROM FLOOD WATCH ATTM AS CONVECTION EXPECTED
TO MOVE INTO THE SE GA ZONES LATER THIS MORNING AND THROUGH THE
AFTN WITH TRAINING CELLS EXPECTED AS THE FRONT BEGINS TO STALL
TEMPORARILY. BETTER UPPER LEVEL SUPPORT BEGINS TO TAKE PLACE THIS
AFTERNOON AND CONT INTO THE NIGHT TIME HOURS. HIGHER RAINFALL
AMOUNTS GENERALLY NW OF A LINE FROM NAHUNTA TO STATENVILLE WITH
WIDESPREAD 2-4 INCHES...POSSIBLY HIGHER IN ISOLD SPOTS.
AS FAR AS CONVECTION...A TONGUE OF HIGHER INSTABILITY WITH SBCAPE
OF AT LEAST 700 J/JG IS LOCATED ALONG OUR NWRN ZONES AND BULK
SHEARS OF NEAR 60 KT. THERE IS A GOOD CHANCE OF SOME SEVERE STORMS
ENTERING OUR NW ZONES OVER THE NEXT 3 HOURS AS THE FRONT SLOWLY
PUSHES SEWD TOWARD OUR AREA. ONE CELL MOVING INTO COFFEE COUNTY
AT 935 AM HAS SHOWED SIGNS OF BEING SEVERE. DECENT TURNING IN THE
LLVLS AND STRONG WINDS ALOFT CREATING A FAVORABLE AREA FOR
TORNADIC CELLS AND WILL BE MONITORED CLOSELY. THE TORNADO WATCH
GOES UNTIL 2 PM TODAY AND LIKELY NEED TO BE EXPANDED EWD LATER
TODAY AND EXTENDED S AND SE TO COVER POSSIBLE SEVERE STORMS.
&&
.AVIATION...MVFR CIGS WILL IMPACT THE FL TAF SITES THROUGH THIS
MORNING AND COULD CONTINUE INTO EARLY AFTERNOON BEFORE LIFTING TO
VFR. SSI MAY SEE BRIEF PERIOD OF MVFR CIGS LATER THIS MORNING.
THEN...CONVECTION APPROACHES ALL TERMINALS FROM THE WEST THIS
AFTN...IMPACTING SSI AND GNV FIRST. FOR NOW...MVFR CONDS IN CONVECTION
FCST BUT CERTAINLY POSSIBLE IFR MAY OCCUR IN THE STRONGER CONVECTION
FOR SSI AND JAX AFT ABOUT 19Z. LOW LEVEL WIND SHEAR CONTINUES IN
THE TAFS THIS MORNING BEFORE LLVL WINDS MIX DOWN TO THE SFC.
&&
.MARINE...
WINDS ARE SWLY AROUND 10-15 KT AND WILL CONT TO INCREASE. SEAS OF
2-4 FT INDICATED FROM BUOYS. HAVE MEDIUM CONFIDENCE WINDS WILL
REMAIN JUST BELOW ADVY UNTIL THIS EVENING SO FOR NOW EXERCISE
CAUTION LOOKS GOOD THROUGH ABOUT 7 PM FOR MARINE ZONES. OFFSHORE
WATERS...GALE WATCH LATER TONIGHT IS WARRANTED BASED TIGHTENING
OF PRES GRADIENT AS AN AREA OF LOW PRES ALONG THE FRONT STRENGTHENS
THE SLY FLOW. SEAS COULD BUILD TO UP TO 11 FT OVER THE OFFSHORE
WATERS ON SUNDAY.
RIP CURRENTS: LOW RISK TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 47 63 40 / 100 100 70 0
SSI 73 48 59 44 / 90 100 90 0
JAX 84 50 63 38 / 60 100 90 0
SGJ 84 52 61 43 / 50 90 90 0
GNV 83 51 63 37 / 50 100 80 0
OCF 85 54 63 37 / 30 90 80 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH FROM 1 PM EST THIS AFTERNOON THROUGH LATE TONIGHT
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...GALE WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 AM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 PM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
SHASHY/ZIBURA/WALKERHazardous weather outlook, Mar 3, 11:17 AM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1117 AM EST SAT MAR 3 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-040615- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1117 AM EST SAT MAR 3 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...TORNADO WATCH 68 IN EFFECT FOR SOUTHEAST GEORGIA TODAY AND A PORTION OF INLAND NORTHEAST FLORIDA THROUGH 2 PM... ...SLIGHT RISK OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA THIS AFTERNOON AND TONIGHT... ...SMALL CRAFT ADVISORIES TONIGHT AND SUNDAY... ...GALE WATCH FOR THE OFFSHORE WATERS TONIGHT AND SUNDAY... ...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR NORTHEAST FLORIDA... .DAY ONE...TODAY AND TONIGHT... A STRONG FRONTAL SYSTEM WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TODAY AND TONIGHT. A TORNADO WATCH IS IN EFFECT FOR MAINLY NORTH PORTIONS OF THE AREA INCLUDING THE ADJACENT COASTAL WATERS OF SOUTHEAST GEORGIA THROUGH 2 PM. THE WATCH MAY BE EXTENDED OUT IN TIME AND AREA THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL ALONG WITH AN ISOLATED TORNADO WILL BE POSSIBLE THROUGH EARLY TONIGHT. THUNDERSTORM ACTIVITY WILL INCREASE ACROSS NORTHEAST FLORIDA THIS AFTERNOON AND EVENING WITH POSSIBLE DAMAGING WINDS AND LARGE HAIL. THE SQUALL LINE WILL STALL ACROSS SOUTHEAST GEORGIA THIS AFTERNOON...AND PRODUCE WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES. LOCALLY HEAVY RAINFALL...UP TO 6 INCHES...WILL BE POSSIBLE WHERE TRAINING STORMS PROGRESS ACROSS SOUTHEAST GEORGIA AND A FLOOD WATCH HAS BEEN ISSUED. SUSTAINED SOUTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 TO 40 MPH WILL BE POSSIBLE ACROSS NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA TODAY OUTSIDE OF THUNDERSTORM ACTIVITY. A LAKE WIND ADVISORY HAS BEEN ISSUED. SMALL CRAFT ADVISORIES ARE IN EFFECT TONIGHT FOR STRONG WINDS FOLLOWING THE COLD FRONTAL PASSAGE. A GALE WATCH HAS ALSO BEEN ISSUED FOR THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY... RELATIVE HUMIDITIES WILL FALL TO CRITICAL LEVELS SUNDAY...WITH A FIRE WEATHER WATCH FOR NORTHEAST FLORIDA SUNDAY AFTERNOON. DRY AND BREEZY CONDITIONS WILL LIKELY CONTINUE ON MONDAY. A LONG PERIOD OF ONSHORE FLOW WILL START ON TUESDAY AND LAST THROUGH THE END OF THE WEEK. ELEVATED RISK OF RIP CURRENTS CAN BE EXPECTED ALONG WITH POSSIBLE COASTAL FLOODING AND BEACH EROSION AS THE FULL MOON IMPACTS TIDAL LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY AND EARLY TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/SHASHY
In the hours before
Local storm report, Mar 3, 10:52 AM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM TSTM WND DMG WEST GREEN 31.61N 82.74W
03/03/2012 COFFEE GA EMERGENCY MNGR
EMA REPORTED POWERLINES DOWN IN WEST GREEN.
&&
ARSSpecial weather statement, Mar 3, 11:01 AM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1101 AM EST SAT MAR 3 2012 GAZ135-136-031645- APPLING-WAYNE- 1101 AM EST SAT MAR 3 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS VALID UNTIL 1145 AM EST... AT 1100 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 4 MILES SOUTH OF SURRENCY...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SURRENCY...ODUM...JESUP AND DOCTORTOWN THROUGH 1145 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3159 8174 3160 8228 3178 8225 3185 8209 TIME...MOT...LOC 1600Z 269DEG 30KT 3166 8218 ZIBURA
Special weather statement, Mar 3, 11:07 AM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 AM EST SAT MAR 3 2012
GAZ132-134-149-150-031645-
ATKINSON-BACON-COFFEE-WARE-
1107 AM EST SAT MAR 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...NORTHERN ATKINSON...SOUTHWESTERN BACON AND SOUTHERN COFFEE
COUNTIES FOR STRONG WINDS VALID UNTIL 1145 AM EST...
AT 1107 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF WILLACOOCHEE...MOVING
EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WILLACOOCHEE...PEARSON AND BICKLEY THROUGH 1145 AM EST. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3150 8254 3129 8251 3127 8304 3131 8307
3133 8307 3136 8311 3140 8314 3144 8314
TIME...MOT...LOC 1607Z 259DEG 31KT 3137 8311
PETERSONSpecial weather statement, Mar 3, 11:39 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1139 AM EST SAT MAR 3 2012 GAZ134-135-031715- APPLING-BACON- 1139 AM EST SAT MAR 3 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN APPLING AND CENTRAL BACON COUNTIES FOR STRONG WINDS VALID UNTIL 1215 PM EST... AT 1139 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF ALMA...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ALMA AND NEW LACY THROUGH 1215 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3170 8228 3150 8228 3147 8259 3161 8257 TIME...MOT...LOC 1639Z 249DEG 36KT 3157 8249 ZIBURA
Local storm report, Mar 3, 12:48 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 PM EST SAT MAR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG 3 S COGDELL 31.12N 82.72W
03/03/2012 CLINCH GA TRAINED SPOTTER
TREES AND STREET SIGNS REPORTED DOWN NEAR COGDELL
HIGHWAY. FUNNEL CLOUD ALSO SPOTTED BUT NOT CERTAIN IT WAS
TOUCHING GROUND.
&&
ARSSpecial weather statement, Mar 3, 12:50 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EST SAT MAR 3 2012
GAZ136-031830-
WAYNE-
1250 PM EST SAT MAR 3 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 130 PM EST...
AT 1250 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF ODUM...OR 8 MILES WEST
OF JESUP...MOVING EAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND ODUM...JESUP AND DOCTORTOWN THROUGH 130 PM EST.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EST SATURDAY AFTERNOON
FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3176 8191 3173 8190 3171 8187 3167 8184
3166 8181 3160 8172 3150 8212 3170 8212
3176 8192
TIME...MOT...LOC 1750Z 252DEG 34KT 3165 8192
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:19 AM EST | Lake Wind Advisory | JAX | Camden, Glynn | 13 hr |
| Mar 3, 3:06 AM EST | Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 21 hr |
| Mar 3, 9:37 AM EST | Severe Thunderstorm Warning | JAX | Coffee | 38 min |
| Mar 3, 9:59 AM EST | Tornado Warning | JAX | Coffee | 31 min |
| Mar 3, 10:12 AM EST | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 33 min |
| Mar 3, 10:31 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 29 min |
| Mar 3, 10:48 AM EST | Severe Thunderstorm Warning | JAX | Bacon, Coffee, Jeff Davis | 42 min |
| Mar 3, 11:01 AM EST | Special Weather Statement | JAX | Wayne | 44 min |
| Mar 3, 11:07 AM EST | Special Weather Statement | JAX | Atkinson | 38 min |
| Mar 3, 11:39 AM EST | Special Weather Statement | JAX | Bacon | 36 min |
| Mar 3, 12:03 PM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 42 min |
| Mar 3, 12:42 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware | 48 min |
| Mar 3, 12:50 PM EST | Special Weather Statement | JAX | Wayne | 40 min |
| Mar 3, 1:13 PM EST | Tornado Warning | JAX | Brantley, Pierce, Wayne | 47 min |
| Mar 3, 1:17 PM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 43 min |
| Mar 3, 1:43 PM EST | Tornado Warning | JAX | Brantley, Glynn, Wayne | 25 min |
| Mar 3, 2:02 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware | 43 min |
| Mar 3, 2:04 PM EST | Areal Flood Warning | JAX | Atkinson, Clinch, Pierce, Ware | 116 min |
| Mar 3, 2:27 PM EST | Tornado Warning | JAX | Brantley, Glynn, Pierce, Wayne | 28 min |
| Mar 3, 2:44 PM EST | Tornado Warning | JAX | Glynn | 31 min |
| Mar 3, 2:59 PM EST | Special Weather Statement | JAX | Clinch | 46 min |
| Mar 3, 3:31 PM EST | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 119 min |
| Mar 3, 4:04 PM EST | Special Weather Statement | JAX | Clinch, Echols, Ware | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.